# SDR SCNA20240310108

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 S2l-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00083: CRACK ANGLE LOCATED BETWEEN BS1016 AND STR2L TO STR2R AT VERTICAL STAB ILIZER - - REPLACED ANGLE LOCATED BETWEEN BS1016 AND STR2L TO STR2R AT VERTICAL STABILIZER A.I.W. B737-800 SRM 51-40-02-0G-0 AND DWG 176A3101 SHEET 4 REVDONERESOLUTION:
